Keywords = strong convergence
Approximation of common fixed points of a finite family of total asymptotically demicontraction semigroup

Articles in Press, Corrected Proof, Available Online from 21 May 2022

Austine Efut Ofem; Donatus Ikechi Igbokwe


Fixed points and stability of new approximation algorithms for contractive-type operators in normed linear spaces

Articles in Press, Corrected Proof, Available Online from 04 June 2022

lmo Kalu Agwu; Donatus Ikechi Igbokwe


A novel approach for convergence and stability of Jungck-Kirk-Type algorithms for common fixed point problems in Hilbert spaces

Articles in Press, Corrected Proof, Available Online from 14 July 2022

lmo Kalu Agwu; Donatus Ikechi Igbokwe


A new extragradient-viscosity algorithm for finite families of asymptotically nonexpansive mappings and variational inequality problems in Banach spaces

Volume 13, Issue 2, July 2022, Pages 409-433

lmo Kalu Agwu; Donatus Ikechi Igbokwe


A monotone hybrid algorithm for a family of generalized nonexpansive mappings in Banach spaces

Volume 13, Issue 2, July 2022, Pages 2347-2359

Sattar Alizadeh; Fridoun Moradlou


Strong convergence for $\alpha$-nonexpansive mapping using a partial order induced by a function

Volume 13, Issue 2, July 2022, Pages 2503-2508

Reena Jain


Strong and $\Delta$-convergence theorems for total asymptotically nonexpansive mappings in CAT(0)

Volume 8, Issue 1, April 2017, Pages 245-260

G.S. Saluja; Hemant Kumar Nashine; Yumnam Rohen Singh


Convergence theorems of implicit iterates with errors for generalized asymptotically quasi-nonexpansive mappings in Banach spaces

Volume 4, Issue 1, January 2013, Pages 21-34

G. S. Saluja


Approximating fixed points for nonexpansive mappings and generalized mixed equilibrium problems in Banach spaces

Volume 3, Issue 2, June 2012, Pages 49-58

P. Cholamjiak; S. Suantai


Equilibrium problems and fixed point problems for nonspreading-type mappings in hilbert space

Volume 2, Issue 2, June 2011, Pages 51-61

U. Singthong; S. Suntai


Convergence theorems of multi-step iterative algorithm with errors for generalized asymptotically quasi-nonexpansive mappings in Banach spaces

Volume 2, Issue 1, January 2011, Pages 85-96

G.S. Saluja